# SDR SWAA2023101906980

- Difficulty date: October 3, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 009 CORROSION LOCATED ON LOWER MOUNT ANGLE FOR AFT BULKHEAD PANEL IN FWD CARGO AT STA 500I FROM LBL24 TO RBL24<[01] REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER SUPPORT RAIL STA 5001 LBL 24-RBL 24 WL 156 DUE TO NO ALLOWABLE DAMAGE LIMITS PUBLISHED IAW SRM 51-40-02-0G-0 & DWG 143A9481 REV A;[02] VERIFIED TASK COMPLETE
